I drank some antifreeze around this time last year. No crystals formed in my kidneys.
Years earlier i had a hernia repair. I've always had problems in that area. problem increased after suicide attempt.
After drinking the antifreeze, i have frequent urination and pain in groin area where i had kidney repair. Doctor said 6 mos after drinking antifreeze that i had borderline high creatinine levels.
She gave me Potassium Chloride. With the first pill, my symptoms disappeared. I have no idea why she gave me the medicine. She never said. She just called me and asked me to pick it up. I went on vacation and ended up not taking the medication regularly. When i came back home, symptoms start to reappear. Taking the pills regularly only helps a little not as much as before.
Oh, i also have been having "Frequent" urination problems. It is more frequent in that i used to go to work and would notice that i only urinated once or twice in the 8-hr period. Sometimes i never had to go during that period. Now i have to go may 3 times depending on the day or more. I also can't sleep a full night without having to run to the rest room with afull bladder. THese symptoms disappeared with medicine. But medicine is less and less effective. Medicine reduced my waking up to run to the bathroom in the middle of the night. it had almost disappeared. Life seemed normal with rare exceptions.
I've been looking online to find out what Potassium Chloride does. Why would symptoms disappear and them come back? Someone told me that the kidneys can heal or repair themselves. Is this true or can i only expect things to stay the same and get worse?
How can i find out more information as to what is happening to my body? I'm 28 and i used to be in good health. This is the only problem i'm having.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?